# SDR DALA2018082805343

- Difficulty date: August 27, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N399DA
- Make and model: Boeing 737832
- Aircraft serial: 30379
- Aircraft time: 53,944 hours, 25,451 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Reported
- Condition: Damaged
- Location: Bs 360-500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND OUT OF LIMITS DURING REWORK ON CORRODED AEAS FROM NRC 00523. STA 360 TO 500I CRACK WAS FOUND IN STATION 500A +5. OUT OF LIMIT AREAS ON STA 360 TO 500I AND CRACK IN STA 500 A+5 WERE REPLACED. PER B737-800 SRM 53-00-53 REPAIR 6.
